このエントリーをはてなブックマークに追加
ID 40287
file
Thumnail k6920_3.pdf 1020 KB
Thumnail k6920_1.pdf 230 KB
Thumnail k6920_2.pdf 256 KB
title alternative
双曲的ファイバー二橋絡み目補空間の標準的分割の変針構造
creator
Sakata, Naoki
NDC
Mathematics
language
jpn
nii type
Thesis or Dissertation
HU type
Doctoral Theses
DCMI type
text
format
application/pdf
rights
Electronic version of an article published as Journal of Knot Theory and Its Ramifications, Vol. 25, No. 04, 2016, 1650015, DOI: 10.1142/S0218216516500152, © copyright World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/jktr
relation url
relation references
Naoki Sakata; Canonical decompositions of hyperbolic fibered two-bridge link complements; Topology and its Applications, 196 (2015) 821-845. (doi: 10.1016/j.topol.2015.05.054)
relation references URL
http://doi.org/10.1016/j.topol.2015.05.054
grantid
甲第6920号
degreeGrantor
広島大学(Hiroshima University)
degreename Ja
博士(理学)
degreename En
Doctor of Science
degreelevel
doctoral
date of granted
2016-03-23
department
Graduate School of Science



Last 12 months's access : ? times
Last 12 months's DL: ? times


This month's access: ? times
This month's DL: ? times